# SDR ASAA2023102745883

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 459 hours, 127 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 23210400
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 490 hours, 134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHTS CAME ON AT FL320, SWITCH TO ALTN. GROUNDED - YES. (RESOLVED ON W/O: 1974753 TASKCARD: N/R-00002 ) REMOVED & REPLACED #1 CABIN PRESSURE CONTROLLER REF AMM 21-31-01. PERFORMED GROUND TEST REF AMM 21-31-00. NO DEFECT NOTED. THIS CLEARS MEL 21-31-01A. C/N: 27071947.MAINT & OPERATIONAL PROCEDURE REVERSED. SEAMC JOE NOTIFIED.
